# SDR HEEA076266

- Difficulty date: October 9, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 17,313 hours
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Engine Bay
- Part time: 15,285 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

HIGH N1 ON POWER CHECK.
